# SDR AALA991624

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 34g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT 34G INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT FLOOR PATH LIGHT AT 34G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
